# SDR GTIA2023050437151

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 59,397 hours, 27,809 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Heater
- Condition: Overheated
- Location: Sliding Window
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO SLIDING WINDOW STARTED BUBBLING AND GOT ECAM A/I RT WINDOW KEPT BUBBLING SO WE CELETED TO PULL (W14 CB)RT WINDOW KEPT BUBBLING ACTUALLY MELTING EXTREMELY HOT W/IN ABOUT 2' OF WINDOW. WE ELECTED TO PULL CB W13 (WHC) THAT WORKED AS HEAT SLOWLY DECLINED AND BUBBLING / MELTING STOPPED. BUBBLING AREA AT LOWER FRONT NOT NEAR HEAT ELEMENT WHICH ARE AFT--
